MathSciNet Relay Station
MathSciNet bibliographic data
MR2189978 39A11 (37H10 92D25)
Haskell, Cymra; Sacker, Robert J. The stochastic Beverton-Holt equation and the M. Neubert conjecture. J. Dynam. Differential Equations 17 (2005), no. 4, 825–844.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement